# SDR SWIA202163805

- Difficulty date: December 26, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N240SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000580
- Aircraft time: 13,594 hours, 9,868 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON LH SPLICE PLATE AT FRAME 89.   (C CHECK RO 1/14/2022)    / REMOVED AND REPLACED LH SPLICE PLATE AT FRAME 89 REF EMB SRM 51-40-08 AND RESTORED SURFACE PROTECTION REF EMB SRM 51-23-06
